Ohio, 2011

Damaging Winds in Ohio, July 22, 2011

July 22, 2011 · NWS IWX · 7 events in 5 counties and zones

A line of strong to severe thunderstorms moved from northern Indiana into northwestern Ohio, where extreme instability and moderate shear were in place. Damaging winds accompanied several of the storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A line of strong to severe thunderstorms moved from northern Indiana into northwestern Ohio, where extreme instability and moderate shear were in place. Damaging winds accompanied several of the storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Jul 22, 10:25 AM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 22, 10:25 AM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1125 AM EDT FRI JUL 22 2011

.UPDATE...
QUICK UPDATE TO MAKE SEVERAL CHANGES.

FIRST IS TO INCREASE POPS IN NW AREAS TO LIKELY OR CAT BASED ON
RADAR TRENDS TO THE WEST AND INCREASING INSTABILITY AHEAD OF
APPROACHING CONVECTION. WOULD APPEAR THAT ANY DIURNAL DOWNWARD
SWING IN THE CONVECTION HAS ENDED WITH SOME RENEWED DEVELOPMENT ON
THE OUTFLOW FROM OVERNIGHT ACTIVITY. WIND GUSTS OF 40 TO 50 MPH
HAVE BEEN OBSERVED AND SEEMS TO BE ACCELERATING SOMEWHAT. AS A
RESULT HAVE INCREASED POPS AND ADDED MENTION OF GUSTY WINDS AND
HEAVY RAINFALL. LIMITED EASTWARD EXTENT FOR NOW GIVEN RIDGING
WHICH IS STRONGER IN THE EAST. HOWEVER...IF SPC MESO IS
CORRECT...ANY CAP MAY HAVE ALREADY BEEN WEAKENED SOME. WILL
MONITOR TRENDS FOR EXPANSION OF POPS AS WELL AS SVR THREAT.
HIGHER INSTABILITY BUT MARGINAL SHEAR WOULD SUPPORT MAINLY PULSE
STORMS BUT IF LINE CAN ORGANIZE COULD SEE INCREASED RISK OF
DAMAGING WINDS.

WITH CLOUD COVER AND PRECIP ARRIVING...HAVE DROPPED THE EXCESSIVE
HEAT WARNING FOR PORTIONS OF THE NW COUNTIES. FURTHER SOUTH AND
EAST TEMPS STILL WARMING NICELY AND SHOULD REACH OR EXCEED AT
LEAST 100 DEGREE HEAT INDICES.

&&

.PREV DISCUSSION... /ISSUED 403 AM EDT FRI JUL 22 2011/

SHORT TERM...
OUTFLW BNDRY ASSOCD/W DECAYING MULTICELL CLUSTER OVR IL MAY PROVIDE
ENOUGH LL FOCUS TO REGENERATE CONVN TWD LT MORNING/EARLY AFTN ACRS
NW IN. HWVR BACKGROUND SYNOPTIC FOCUS THROUGH THE PD REMAINS
EXTREMELY POOR OWING TO LIGHT FLW ALOFT UNDERNEATH MID LVL RIDGE. IN
ADDN...SFC BASED CONV INHIBITION WHILE MARGINAL STILL MORE THAN
ADEQUATE TO HINDER DVLPMNT GIVEN POORLY FORCED LL ENVIRONMENT AND AS
SUCH SEE ALL TOO MANY REASONS TO CUT POPS BACK INTO ISOLD CAT FOR
THIS MORNING AND HOLD W/DRY FCST TONIGHT.

MORE DIFFICULT PROB LIES W/ONGOING HEAT WARNING. SLIGHTLY DRIER AIR
HAD FILTERED IN ACRS FAR NORTH IN BEHIND WK SFC TROUGH THAT DROPPED
INTO NRN INDIANA AND STALLED YDA AFTN. IN ADDN...DEBRIS CLDS FM
DECAYING UPSTREAM CONVN WILL LIKELY RETARD MORE SIG HEATING FAR
NORTH THIS AFTN. THUS TEMPTED TO DROP AT LEAST SRN MI COUNTIES
W/MORNING RELEASE PENDING UPSTREAM EVOLUTION OF CLD FIELD AND OUTFLW.
REMAINDER OF THE AREA TO SWELTER AGAIN ESP ALG/SOUTH OF STALLED SFC
TROUGH WHERE MSTR POOLING WILL AGAIN YIELD HIGH HUMIDITY ESP
W/MUCH LESS MIXING XPCD THIS AFTN COMPARED TO YDA AND SHLD EASILY
ATTAIN 100-110 HEAT INDICIES. LTL IF ANY CHG XPCD SAT AS PERSISTENT
PATTN HOLDS.

LONG TERM...
SUNDAY THROUGH THURSDAY...A STRONGER WAVE IN A SERIES OF SHORT WAVES
RIDING OVER THE TOP OF THE RIDGE SHOULD BE ABLE TO GENERATE
THUNDERSTORMS SUNDAY INTO EARLY MONDAY AS PRECIPITABLE WATER VALUES
REMAIN EXTREMELY HIGH. COMPARED TO CLIMATOLOGY...VALUES MAY EXCEED
THE 99TH PERCENTILE. ALTHOUGH CAPE VALUES WILL BE HIGH...BULK SHEAR
WILL REMAIN VERY LIMITED...AND THUS SHOULD LIMIT SEVERE STORM
POTENTIAL AS WET BULB ZERO HEIGHTS APPROACH 13K FEET. CURRENT
THINKING IS THAT LOCALLY HEAVY RAINFALL WITH LOCAL GUSTY WINDS ARE
PLAUSIBLE SUNDAY/SUNDAY NIGHT GIVEN THE EXPECTED STORM ENVIRONMENT.
BEHIND THE FRONT... SLIGHTLY COOLER AND DRIER AIR WILL SPREAD INTO
THE FORECAST AREA BY LATE MONDAY. TEMPERATURES SHOULD BE NEAR NORMAL
TUESDAY BEFORE RISING MUCH ABOVE NORMAL LATE IN THE PERIOD. THERE IS
CONCERN THAT HOT TEMPERATURES AND HIGH HUMIDITY WILL WILL RETURN BY
THURSDAY. THE ECMWF 850 MB TEMPS APPROACH 25C AND SUPPORT HIGHS
AROUND 100 DEGREES BY THURSDAY.

AVIATION...
VFR CONDS WILL CONT THROUGH THE PD. ISOLD TSRA REMAIN PSBL ESP
GIVEN STALLED SFC TROUGH OVR NRN IN. HWVR GIVEN ADMITTEDLY POORLY
FOCUSED BACKGROUND ENVIRONMENT ONLY PLAN TO CARRY A CB MENTION
W/12Z ISSUANCE AT KSBN. KFWA TERMINAL SHLD RESIDE FAR ENOUGH SOUTH
OF ANY POTENTIAL MESOSCALE INFLUENCE FM THIS FTR W/PREMISE THAT
SFC BASED INHIBITION HOLDS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT /7 PM CDT/ SATURDAY FOR
     INZ006>009-012>018-020-022>027-032>034.

MI...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR MIZ080-081.

OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ001-002-
     004-005-015-016-024-025.

LM...NONE.
&&

SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T
UPDATE...FISHER
Hazardous weather outlook, Jul 22, 10:54 AM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1154 AM EDT FRI JUL 22 2011

INZ006>009-012>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004-005-
015-016-024-025-231600-
LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...COLDWATER...
HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1154 AM EDT FRI JUL 22 2011 /1054 AM CDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT AND HUMID CONDITIONS WILL PERSIST. AN EXCESSIVE HEAT WARNING
IS IN EFFECT. HIGHS TODAY WILL RISE INTO THE LOWER TO MID 90S WITH
HEAT INDICES REACHING BETWEEN 100 AND 110 DEGREES.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO THIS
AFTERNOON...ESPECIALLY WEST OF A COLDWATER MICHIGAN TO WARSAW
INDIANA TO MONTICELLO LINE. ISOLATED SEVERE STORMS ARE POSSIBLE
WITH DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT SATURDAY WITH DANGEROUS
HEAT AND HUMIDITY EXPECTED. THERE WILL BE A BREAK IN THE HEAT AND
HUMIDITY EARLY NEXT WEEK...BUT HOT AND HUMID CONDITIONS SHOULD
RETURN BY THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY WITH
AN ISOLATED SEVERE STORM POSSIBLE.

THERE IS A HIGH RISK OF RIP CURRENTS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>005-MIZ077>079-231600-
LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS
1154 AM EDT FRI JUL 22 2011 /1054 AM CDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHWESTERN
INDIANA AND SOUTHWESTERN LOWER MICHIGAN THROUGH EARLY AFTERNOON.
ISOLATED DAMAGING WIND GUSTS WILL BE POSSIBLE WITH THE STRONGEST
STORMS. IN ADDITION...HEAVY RAINFALL WILL ACCOMPANY ANY STORMS.

THE CONVECTION WILL ALLOW FOR A BRIEF BREAK INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A BREAK IN THE HEAT AND HUMIDITY EARLY NEXT
WEEK...BUT HOT AND HUMID CONDITIONS SHOULD RETURN BY THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY WITH
AN ISOLATED SEVERE STORM POSSIBLE.

THERE IS A HIGH RISK OF RIP CURRENTS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH EARLY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-231600-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1154 AM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEASTERN LAKE
MICHIGAN INTO EARLY AFTERNOON. WIND GUSTS TO 45 KNOTS ...HEAVY
RAIN AND FREQUENT LIGHTNING WILL ACCOMANPY THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY WITH
AN ISOLATED SEVERE STORM POSSIBLE.

THERE IS A HIGH RISK OF RIP CURRENTS SUNDAY AND MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jul 22, 10:56 AM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1156 AM EDT FRI JUL 22 2011

INZ003>005-012>014-MIZ077>079-221700-
BERRIEN MI-CASS MI-ELKHART IN-LA PORTE IN-MARSHALL IN-PULASKI IN-ST.
JOSEPH MI-ST. JOSEPH IN-STARKE IN-
1156 AM EDT FRI JUL 22 2011

...STRONG THUNDERSTORMS MOVING TOWARD WESTERN MARSHALL...ST.
JOSEPH...NORTHWESTERN ELKHART AND EXTREME NORTHWESTERN FULTON
COUNTIES IN NORTH CENTRAL INDIANA...AND PULASKI...LA PORTE AND STARKE
COUNTIES IN NORTHWEST INDIANA...AND CASS...NORTHWESTERN ST. JOSEPH
AND BERRIEN COUNTIES IN SOUTHWEST MICHIGAN...

AT 1153 AM EDT/1053 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF ST. JOSEPH TO 18 MILES WEST OF WESTVILLE TO 42 MILES
WEST OF MEDARYVILLE...MOVING EAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
REPORTS OF RAINFALL RATES OF OVER AN INCH IN A HALF HOUR OR LESS
HAVE BEEN RECEIVED AS THESE STORMS MOVED THROUGH PORTIONS OF
NORTHERN ILLINOIS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  ST. JOSEPH...FAIR PLAIN AND BENTON HEIGHTS...
  WESTVILLE...
  LA PORTE...
  BUCHANAN...
  DOWAGIAC AND NILES...
  GEORGETOWN...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4207 8622 4207 8553 4117 8642 4117 8647
      4112 8647 4093 8664 4096 8694 4171 8694
      4190 8662 4211 8650 4224 8638 4225 8637
      4225 8623
TIME...MOT...LOC 1556Z 276DEG 41KT 4221 8660 4161 8719
          4110 8765

FISHER
Special weather statement, Jul 22, 11:46 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1246 PM EDT FRI JUL 22 2011

INZ007-OHZ001-221715-
STEUBEN IN-WILLIAMS OH-
1246 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM MOVING THROUGH STEUBEN COUNTY INDIANA...

AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ANGOLA...MOVING EAST AT 20
MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
THIS STORM HAS THE POTENTIAL TO PRODUCE LOCALLY GUSTY WINDS NEAR 60
MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ANGOLA...
  FREMONT...
  SILVER LAKE AND GOLDEN LAKE...
  LONG LAKE AND PLEASANT LAKE...
  CROOKED LAKE...
  BERLIEN...METZ AND YORK...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4172 8480 4170 8480 4170 8478 4163 8474
      4153 8519 4155 8519 4164 8520 4176 8488
      4176 8482
TIME...MOT...LOC 1644Z 250DEG 16KT 4161 8510
Local storm report, Jul 22, 12:16 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
116 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     ANGOLA                  41.64N  85.00W
07/22/2011                   STEUBEN            IN   TRAINED SPOTTER

            NUMEROUS TREES AND BRANCHES REPORTED DOWN IN ANGOLA.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER IWX1101188

NG

The radar

The Northern Indiana radar (KIWX), 131 km away, was scanning. The volume nearest the first event began at 17:18 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Henry

When
July 22, 12:18 PM EST to 12:19 PM EST
Where
Henry County, 1.38 mi S of Napoleon
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.360, -84.130

A trained spotter reported large tree limbs down from wind gusts estimated around 70 mph.

Thunderstorm Wind, Fulton

When
July 22, 1:30 PM EST to 1:31 PM EST
Where
Fulton County, 0.52 mi W of Archbold
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.520, -84.310

Law enforcement officials reported trees, power poles and lines down in Archbold, and several areas of southwestern Fulton County.

Thunderstorm Wind, Paulding

When
July 22, 2:13 PM EST to 2:14 PM EST
Where
Paulding County, 1.38 mi N of Tipton
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.040, -84.670

Emergency management officials reported power lines down on County Road 71.

Thunderstorm Wind, Fulton

When
July 22, 2:30 PM EST to 2:31 PM EST
Where
Fulton County, 0.52 mi W of Pettisville
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.530, -84.230

Law enforcement officials reported several trees blown down.

Thunderstorm Wind, Putnam

When
July 22, 2:57 PM EST to 2:58 PM EST
Where
Putnam County, Ottawa
Measured
49 kt (56 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
41.020, -84.050

Emergency management officials reported a tent and a temporary wall blown down at the county fair.

Thunderstorm Wind, Allen

When
July 22, 3:04 PM EST to 3:05 PM EST
Where
Allen County, 1.38 mi S of Grandview Homes
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.700, -84.080

Trained spotters estimated 60 mph wind gusts. Blowing dust reduced visibility to near zero on Interstate 75, causing the temporary stopping of traffic.

Thunderstorm Wind, Allen

When
July 22, 3:07 PM EST to 3:08 PM EST
Where
Allen County, 0.69 mi N of Allen Co Arpt
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
40.710, -84.030

The automated weather sensor at Lima airport recorded a 69 mph wind gust.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2011Every state in 2011This day in weather historyWarnings in Ohio, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332614, 332598, 332606, 332607, 332610, 332618, 332612.